# SDR ASOA201706285092

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 30,169 hours, 18,209 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEVELOPED A FUEL LEAK DURING DEPARTURE FROM LEFT WING.  AIR RETURNED TO DEPARTURE SAFELY. MX REMOVED AND REPLACED THE LT WING FUEL FLAP VALVE,  LEAK CHECKED GOOD. ACFT WAS APRROVED FOR RETURN TO SERVICE.
